MathSciNet Relay Station
MathSciNet bibliographic data
MR935414 20B05 (11N99 20D60)
Miller, William The maximum order of an element of a finite symmetric group. Amer. Math. Monthly 94 (1987), no. 6, 497–506.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement